Medi-First pain Relief Tablets with Aspirin & Acetaminophen, 500 Tablets


Medi-First pain Relief Tablets with Aspirin & Acetaminophen, 500 Tablets by Medique at Oasis of Health. MPN: 81113. Hurry! Limited time offer. Offer valid only while supplies last. Extra strength pain reliever that combines several fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg.Extra strength pain reliever that combines several fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 162mg; A


Medi-First pain Relief Tablets with Aspirin & Acetaminophen, 500 Tablets by Medique
4.2 out of 5 stars with 56 reviews
Condition: New
Availability: In Stock
$19.98


Quantity:  

 


Product Description & Reviews

Extra strength pain reliever that combines several fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg.

Features & Highlights

  • Extra strength pain reliever that combines several fast-acting ingredients
  • Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps
  • Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg
  • 500 tablets, 250 packets each contain 2 tablets

Additional Information

Brand:
Medique
Manufacturer:
Medique Products
Category:
Aspirin
Model:
81113
MPN:
81113
UPC:
347682811136
Part Number:
81113
Size:
500 Tablets
Publisher:
Medique Products
Binding:
Tools & Home Improvement
Item Weight:
0.9 pounds
Item Size:
0.94 x 5.18 x 5.18 inches
Package Weight:
0.9 pounds
Package Size:
6.6 x 4.2 x 7.2 inches

 


Have questions about this item (81113), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Medique, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 80313, ean: 0347682803131,
Relieves headaches, muscular aches, pains and fever. Gentler on the stomach than aspirin. Each tablet contains: Acetaminophen 325mg.Relieves headaches, muscular aches, pains and fever. Gentler on the stomach than aspirin. Each tablet contains: Acetam...

mpn: 312843536364, ean: 0885382124342,
Genuine Bayer Aspirin provides pain relief from headaches, backaches, muscle pain, toothaches, and menstrual pain. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer. Aspirin is not appropriate for everyone, so be sure...

mpn: 00904404073-12-A2,
Active Ingredient: Aspirin 81mg. per tablet;Compare to the active ingredient in Bayer Children's Aspirin;Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething;36 Tabs per Boxe Pack of 12 T...

Bayer Aspirin Individual Sealed 2 Coated Tablets in a Packet (Pack of 50 Packets) 100 Tablets Total2 Coated Tablets Per Pack. Display Box of 50 Packs.